# SDR QXEA2013092101395

- Difficulty date: September 21, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 15,370 hours, 16,449 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 472011
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, WE SELECTED THE GEAR UP, THE NOSE GEAR CAME UP, NO LIGHTS, BUT THE LT AND RT MAINS DID NOT RETRACT.   HAD THE HANDLE LIGHT AND DOOR, PLUS GEAR LIGHTS RED AND CAUTION.  AFTER 5 TO 7 MINUTES THE MAINS CAME UP. DID ALTERNATE EXTENSION IAW MC. GEAR CAME DOWN NORMAL, DID NOT EXCEED 185 KIAS AFTER TAKE OFF AND LANDING. REPLACED NLG WOW1, WOW2,CENTERING,TAXI LIGHT HARNESS ASSY.  OPS CHECKS GOOD.  RETURNED TO SERVICE.
